Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is vitmin e 400 iu good for glowing skin ?

I m 19, im taking vitmin e 400 iu(kirkland) for 20days but havent notice my skin glow.. what other kinds of vitamins should i get? :(
Asked On : Mon, 18 Jul 2011
Answers:  2 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
vit e is good for skin but it do not mean it glow skin in 20 day
for glow u need to consult dermatologist
depend upon ur skin color ,type and texture u require vitamin and cream
so dont take medicine ur own ,it might harm u
-apply sun screen twice a day
apply good moisturizer at night
drink more water
avoid sun exposure
eat more fruits and green veg.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Glowing skin needs multivitamin from good sources like fresh fruits and green leafy vegetables. Drink 1-2 litres of water a day and do brisk walking for 40 minutes a day which increases skin blood circulation. Also avoid sun exposure. Use sunscreen SPF 25 during the day applied thinly to face.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor